# SDR CALA2025061805666

- Difficulty date: June 14, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 37,644 hours, 13,537 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON FWD ENTRY ON TOUCHDOWN DOOR LIGHT TRIGGERED. FA PUSHED ON HANDLE AND LIGHT EXTINGUISHED. VERIFIED DOOR CLOSE N OPEN INDICATION OPS CHECK GOOD CLEANED TARGET OK TO CONTINUE REF AMM 52-71-00
